Fitness training don’t mixed well with Steroids

http://asedentarylifestyle.com/2015/06/26/fitness-training-dont-mixed-well-with-steroids/

By now, most people is aware of the dangers of using steroid, but sadly, there are those that are still using it. Perhaps, they don’t know the real danger of using such muscle booster. If you are into fitness training then you should be educated properly about steroids. Steroids will make huge and bulky in an instant, and that is why some people see it as there chance to increase their physique. However, the risk is too massive and it outweighs the benefits.

steroids
Steroids is not the answer to your dream.

Some people want to have those muscular body since chicks love it very much. However, they can’t see the result they want while going to the gym. They want it instantly, so they turn into the use of steroids. As already stated in this article, the risk is far too dangerous, before deciding on using it, consider the dangers and the long term effects.

Anabolic steroids are man-made testosterone, meaning that they aren’t natural. Any health conscious person knows that anything unnatural is bad for the body. Though, the benefits of using steroids include rapid increases in muscle mass, strength, and overall stamina. There are reasons why it is bad for you and you should not take it for granted.

The result of prolonged use of steroids is psychological and behavioral problems.   Once, you have taken it, you can’ easily stop and this arises because of the psychological factor that you become stronger and energetic. The muscle that you gain because of the use of such drug is not permanent, so you would need to use it over and over again to maintain it. If you stop using the substance then it could result to depression and change in temperament (easily angered).

If you think that the scariest thing is stated above then think again as that is only start of it. Use of that substance leads to abnormal kidney function and could lead to kidney failure someday.   The blood pressure and cholesterol also rises as you use it, and overtime, it could lead to cardiac arrest. And since it boosts testosterone levels, it could result o hormonal imbalance. That is not all as there are also the changes that can be seen on the users, such as thinning hair, testicular shrinkage, and oily skin. These things may occur even if the user has stop using the substance.

 

Add a Comment

Your email address will not be published. Required fields are marked *